# SDR IPXA2015112396040

- Difficulty date: November 23, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 78,703 hours, 12,950 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 EVAC SLIDE REMOTE PUSH TO TEST INDICATING SYS. REF TO WAN 2357788, M565020, DMP T/S IAW WDM25-61-01, PAGE 1.  REPLACED WITH NEW BATTERY, 3V AND OPS CHECKED NORMAL IAW AMM 25-61-00 .  CLEARED M565020.  REMOVED PLACED.  ACFT OK FOR SERVICE.
